# SDR TWAA9715401

- Difficulty date: December 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49357
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Not Closed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 468 - AFTER TAKEOFF DURING CLIMB, AIRCRAFT WOULD NOT PRESSURIZE.  FOUND MID-CARGO BEARER PIN HOLDING DOOR OPEN.  REMOVED PIN AND SECURED DOOR.  CK-C 2D 8-17-97.  (X)
